# SDR USAA2010031590586

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480115200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON REINFORCEMENT PLATE BETWEEN FR64 TO FR66 & BETWEEN S33R TO S40R.  REPLACED REINFORCEMENT PLATE BETWEEN FR64 TO FR66 & BETWEEN S33R TO S40R IAW A320 SRM 51-72-11.
